Stop topical steroid abuse!

Monday, November 24, 2014

Pictures of a life with eczema which leads to skin infection! Unfortunatly!

A life with Chronic Eczema, skin issues, and now topical steroid damage leads to a life filled with the possibility of skin infections! Enter stage left, for no good reason at all, impetigo! 

At the Dr. office..Kline's first bout of impetigo! Luckily he has been through so much with life long eczema, rashes and red skin syndrome...impetigo was nothing!

3 days after antibiotics and he is all better!!!












The only other time he has had a skin infection in the 33 months he has been suffering from topical steroid damage, aka topical steroid withdrawal, was 2 years ago when his feet had a terrible horrible no good very bad skin infection.  Check out how bad they were and how we knew he was infected here  "when you-think-worst-cant-get-any-worse"

So compared to his foot infection and his suffering from red skin syndrome, the impetigo event was nothing! Thankfully it clear quickly and didn't spread! The hardest part was getting him to take the nasty antibiotics..."Mom's tip"...hot coco hides the taste of nasty medicine!


Parents trust your gut...you will know when there is a skin infection or it's just true eczema. It is totally a different beast! Just like topical steroid withdrawal is completely different than eczema. 

xoxoxo Loren and Kline!